# SDR ASAA2023043043072

- Difficulty date: April 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 69,680 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323216
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 364 TO STA 370 STR 26L HAS AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS B737-900 SRM 53-00-01-1A-5. REPAIRED SKIN IAW ASA EA 900-53EA-25528. FOR WORK ACCOMPLISHED SEE ASA T101 W/O 1944292/ N/R-00024 AAR W/O 1021191-1000-0081. THIS IS A STAGE 2 CAT B REPAIR WITH THE INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES, AND REPEAT INTERVALS TO BE DETERMINED W-=16 O.090 R000 L3.4 D.090.
